# SDR DHL97715004

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 14109592
- Condition: Malfunctioned
- Location: Nr 2 Le Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLAPS SELECTED TO 2 DEGREES, AMBER LIGHT FAILED TO EXTINGUSIH.  CHRISTMAS TREE LIGHT INDICATED PROPER EXTENSION FOR FLAPS 2.  SELECTED FLAPS 0, AMBER LIGHT REMAINED ON AND CHRISTMAS TREE INDICATED SLATS NR 2.  AFTER 30 TO 45 SECONDS LIGHT WENT OUT AND FLAPS OPERATED NORMALLY ON SECOND ATTEMPT.  REMOVED AND REPLACED NR 2 SLAT ACTUATOR.
